# SDR COMA0570071

- Difficulty date: June 17, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 7,435 hours, 5,601 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 601R145022
- Condition: Cracked
- Location: Rt Ob Flap
- Part time: 7,435 hours, 5,601 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD FLAP VANE HAS 0.5 INCH CRACK ON UPPER SKIN APPROX 24 INCHES FROM INBOARD EDGE. CUT OFF INBOARD END OF SKIN PANEL TO REMOVE DAMAGE.  FABRICATED AND INSTALLED REPAIR SKIN AND INTERNAL SPLICE DOUBLER (2024-13-040) IAW BRAS EO 601R-52-6696.
